Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-2003, 05:00 AM
angela
Guest
 
Posts: n/a
Default protonix

I am 35 yrs old and had experienced flu like symptoms and pain in my upper stomach like under the "bra line". I had been in pain there for about 3 days a OTC relieved the pain but it was still there i went to the dr and was prescribed this medication and after one pill i feel 100% better i work out often and am in generally good shape and could not figure what this could be my dr states gastritis and this med has helped i hope it continues to improve my symptoms.
Reply With Quote
  #2  
Old 09-27-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I had what you have the pain in the bra area...after taking protonix for three days I feel wonderful...I take the pill at the same everyday, if I wait an hour past that time I can feel pain coming on
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Mike
Guest
 
Posts: n/a
Default Protonix is Evill medeicine?

i had protonix for 3 weeks and 40 mg in a day and 40 mg at night a total of 80 mg a day. As soon as i took it i was experiencing farts and diarrehea and after a week so my blood pressure went up to 160 over 130 .. I called my DR which is Kaiser Permanente , and i complained how ever they say it is not from Protonix. I stop Protonix after 3 weeks now after a day my blood pressure droped to 143 over 93 and i am more DR than my Ginocologistsand i will re write you in a week see my blood pressure went down. I am also taking Calcium liquids 4 a day and 2 times a week a B Complex which i bought it from anti aging department.
Reply With Quote
  #4  
Old 08-19-2007, 11:27 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Protonics has not affected my blood pressure. There may be some other factors that are causing this change for you.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
protonix Harold Elliott Protonix 2 05-12-2008 06:57 PM
Protonix david Protonix 4 01-14-2008 01:07 AM
Protonix Ed Protonix 1 08-19-2007 11:27 PM
Protonix Larry Thomas Protonix 3 12-02-2005 06:00 AM
Protonix Debra Protonix 3 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:25 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.